# SDR SWAA2021051471689

- Difficulty date: May 10, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N8539V
- Make and model: Boeing 737-8H4
- Aircraft serial: 42534
- Aircraft time: 12,941 hours, 5,947 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A EMERGENCY FLASH LIGHT BLINKING INTERMITTENT RED/GREEN / R&R AFT F/A JUMPSEAT (LH INBD) BATTERY PACK PER AMM 25-64-00. OPS CHECK GOOD.
